Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

How can itching and inflammation near the clitoris be treated?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 558 Questions
Question
Hello doc, i have severe itching and redness in and around clitoris, vagina with redness and swelling.. What it could be?
Can you prescribe some itch relieving medicine or cream?
Tue, 22 May 2018 in Women's Health
 
 
Answered by Dr. Ornela Ademovi 1 hour later
Brief Answer:
Thrush

Detailed Answer:
Hello,

I understand your concern. It sound like you have a fungal infection, otherwise known as thrush. It is pretty common and treatable. Ask at the pharmacy for an anti - mycotic cream or vaginal pessaries (such as Nystatin) and use as directed by the pharmacist. It should bring your relief in 24 hours.

Good intimate hygiene, cotton underwear and keeping your private area dry will help prevent getting the infection again.
I hope this helps. Wishing you good health and all the best.
Above answer was peer-reviewed by
 
Follow-up: How can itching and inflammation near the clitoris be treated? 10 hours later
Thanks,
The pharmacist gave me this topical cream to the best of his knowledge,
 
 
Answered by Dr. Ornela Ademovi 25 minutes later
Brief Answer:
Check back after treatment

Detailed Answer:

I am glad I was able to help. Use the cream as directed and please check back after you complete the treatment for follow up.
Keep in mind that thrush has a tendency to recur, especially in cases of decreased immunity and precautions should be taken to prevent recurrence.

Wishing you good health and all the best.
Above answer was peer-reviewed by
 
 
 
Answered by Dr. Ornela Ademovi 42 minutes later
Brief Answer:
You are most welcome

Detailed Answer:
Wishing you good health
Above answer was peer-reviewed by
 
Follow-up: How can itching and inflammation near the clitoris be treated? 1 minute later
Thank u so much,
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor